# SDR SWIA2020072951545

- Difficulty date: June 15, 2020
- Submitted: July 29, 2020
- Operation: Air carrier
- Aircraft: N762SK
- Make and model: Cndair CL6002C10
- Aircraft serial: 10226
- Aircraft time: 40,384 hours, 26,020 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Bolt
- Condition: Corroded
- Location: Te Flaps
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FLAP SYSTEM  TORQUE TUBE RETAINER LOOP UNDER PANEL 691 HB, HARDWARE CORRODED.  REMOVED AND REPLACED THE HARDWARE WITH NEW IAW SRM.
